# SDR 06FDEA2092

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN SEAT TRACK AT APPROX STA Y= 1561 AND 1861, X= -75.25 SUPPORT FLANGE FOUND CORRODED.  CARRIED OUT REPAIR AS PER SRM 53-70-00 FIGURE 15 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
